# SDR AALA201804029024

- Difficulty date: April 1, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 45,456 hours, 29,345 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A PS CHECK, FOUND ROWS 24 - 25 ABC EMERGENCY LIGHTS INOPERATIVE AND ELECTRICAL POWER PORTS INOPERATIVE.  FOUND A BROKEN WIRE AT THE CONNECTOR 7260VC9 IAW AWM 33-51-08. CONNECTOR ASSEMBLED IAW ESPM 20-34-00. OPS CHECKED OK.
